Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 16, NWS Denver/Boulder, CO

July 7, 2022Boulder County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 7, 2022, 2:41 PM MDT for Boulder County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 2:41 PM MDT (20:41 UTC)
Expired
Jul 7, 2022, 3:34 PM MDT
In force
53 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Boulder County, CO

The radar

The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

743 
WGUS55 KBOU 072041
FFWBOU
COC013-072345-
/O.NEW.KBOU.FF.W.0016.220707T2041Z-220707T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
241 PM MDT Thu Jul 7 2022

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  North Central Boulder County in northeastern Colorado...

* Until 545 PM MDT.

* At 241 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 0.5 inches of rain have 
  fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of North Central Boulder County and the Calwood 
  burn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Heavy rainfall will cause flash flooding of creeks, streams, and 
ditches in the Calwood burn area. Rock slides or debris flows can 
also be expected. The main areas of concern are Heil Valley Ranch 
and Lefthand Creek just above US 36.

&&

LAT...LON 4019 10536 4019 10525 4013 10525 4011 10533
      4013 10540 4017 10540 4019 10537

FLASH FLOOD...RADAR INDICATED

$$

RPK
1 follow-up statement
309 
WGUS75 KBOU 072134
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
334 PM MDT Thu Jul 7 2022

COC013-072144-
/O.CAN.KBOU.FF.W.0016.000000T0000Z-220707T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boulder CO-
334 PM MDT Thu Jul 7 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL BOULDER 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4019 10536 4019 10525 4013 10525 4011 10533
      4013 10540 4017 10540 4019 10537

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:00 AM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 7, 11:00 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1100 AM MDT Thu Jul 7 2022

.UPDATE...
Issued at 1100 AM MDT Thu Jul 7 2022

Conditions are warming up quicker than expected today with DIA
already sitting at 85 degrees. For comparison, the 15Z HRRR has
DIA at 77 degrees at 11AM so models are a bit too cool. The warmer
than expected temperatures will lead to more areas hitting their
convective temperature and good coverage of showers and storms
this afternoon. With higher confidence in scattered storms today,
PoPs were adjusted to highlight a few areas where the main storm
development should take place. One of the areas will be Larimer
and Weld Counties as a boundary has setup there with northeast
winds at Cheyenne and light southerly winds at Fort Collins.
Cumulus are already growing along this boundary and storms should
initiate soon. As storms move southeastward towards better
instability, they may become strong to severe. The primary area
for strong to severe storms will be within a trapezoid from
Cheyenne, WY to DIA to Akron to Sidney, NE. This area will have
the highest instability with mixed-layer CAPE above 1,000 j/kg and
will have the best deep layer shear due to the increase in
easterly surface winds behind the aforementioned boundary. Large
hail and damaging wind gusts will be the main concern in the
strongest storms.

With good moisture still in place today, burn area flash flooding
will be a risk. The Cameron Peak and East Troublesome burn areas
will be the primary burn areas to watch. Otherwise, scattered
storms are expected across much of the rest of the area but they
are less likely to reach severe thresholds compared to the region
outlined above.

&&

.SHORT TERM...(Today and tonight)
Issued at 325 AM MDT Thu Jul 7 2022

High dewpoints around 60 degrees this morning across the lower
elevations, in the wake of yesterday's expansive convection, may
promote some low stratus development over portions of the plains
and urban corridor until slightly after sunrise this morning. A
couple of locations including Longmont are reporting visibility
below 6 miles with low ceilings as of 3AM.

For today, the main change in the synoptic pattern will be a
slight amplification of the ridge over western Colorado and Utah,
helping push temperatures a few degrees higher with highs into the
upper 80's for much of the flatlands. With the moisture stream
from the southwest a little cut off, PWAT will be on the decline,
though still above 1" over the plains and urban corridor. With
slightly faster storm motions and the reduction in moisture
availability, suspect flash flooding will not be an issue for the
flatlands today, although a limited threat may persist for the
burn scars. Sufficient instability and a weak cap will help
sustain a fresh round of scattered thunderstorms this afternoon,
albeit less numerous and intense compared to yesterday. A few
strong storms will still be possible, particularly over the
northern plains/Cheyenne Ridge, where CAMs are highlighting more
consistent convective activity under enhanced deep layer shear. A
marginal severe threat will still exist in the plains, but overall
can expect a reduction in storm severity.

.LONG TERM...(Friday through Wednesday)
Issued at 325 AM MDT Thu Jul 7 2022

Main concern for the extended period will be well-above normal
temperatures Friday into the weekend, potentially reaching triple
digits Saturday and Sunday for the plains.

Upper level ridging begins to build over the region Friday with the
main moisture plume more south and east of the region. Despite
general drying, there should be residual moisture around with up to
1.0" precipitable water on the plains and 0.5-0.7" for the higher
terrain. Combined with marginal instability in most areas, this will
support diurnal scattered showers/thunderstorms, with higher chances
over the mountains. Some solutions hint at a subtle disturbance
brushing the northeast corner which may result in increased
shower/storm chances. In that scenario, a few stronger storms may
be supported given higher moisture and instability(MLCAPE ~1000-
1500 J/kg) over the northeast corner. Coverage of showers/storms
will be low given less moisture overall. With temps warming aloft,
highs will be a few degrees warmer with highs in the low 90s for
the low elevations and 70s for most of the high country.

The ridge aloft strengthens further into the weekend. NAEFS guidance
highlights this pattern well with heights and temperatures in the
99th percentile. A good cluster of GFS and ECMWF ens members show
highs in the low 100s with others showing upper 90s at DEN for
Saturday and Sunday. Bottom line, be prepared for heat this weekend.
Issuance of a heat advisory remains a possibility for the
plains/urban corridor, especially if confidence increases for
widespread 100F+ temps/above normal lows as the weekend nears
closer. Drier air and limited instability keep precipitation
chances low although, can't rule out low chances for isolated to
scattered afternoon storms over the mountains. Sunday, the ridge
flattens as a shortwave trough passes to the north. Limited
instability & moisture will lead to similar precipitation chances
as Saturday. Hot, dry, breezy conditions highlight potential for
at least elevated fire weather conditions, mostly over the plains
this weekend.

Early next week, there is a consensus a ridge begins to gradually
build in from the west with NW flow aloft. This will allow a few
disturbances embedded in the flow to sweep across the plains
Tuesday and Wednesday accompanied by at least a slight increase in
moisture. Modest instability and moisture will support
shower/thunderstorm chances each day. Ensemble guidance signals
potential for the return of monsoon moisture towards the end of
the week which will further increase precip chances and coverage.
Temperatures next week will be cooler than the weekend with highs
in the low 90s for the plains and 70s/80s for the high country.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1100 AM MDT Thu Jul 7 2022

Winds are light this morning and will continue to be light into
the afternoon hours. Isolated to scattered TS development will be
likely this afternoon, with possible impacts to all terminals.
Brief gusts to 35 kts will be possible with any outflow winds and
ceilings could reach 6-7 kft which could lead to ILS being needed.

Winds will work their way towards drainage tonight. Tomorrow,
there will be lower coverage of storms but an outflow boundary or
two could still impact the terminals with gusty winds.

&&

.HYDROLOGY...
Issued at 325 AM MDT Thu Jul 7 2022

Scattered thunderstorms will develop after midday across the high
country once again. Moisture today will be tapered relative to
previous days, so anticipate a reduction in precipitation
intensity, with rainfall rates generally remaining below 0.25"/hr.
Although the threat of burn scar flash flooding will be non-zero,
it will be rather limited as a result. Minor hydrologic responses
will certainly be possible with any heavier cells, but there are no
significant debris flow concerns at this time, particularly after
multiple days of near-threshold rainfall over some recent scars
which in many cases has failed to yield notable impacts.

Conditions trend drier Friday into the weekend limiting the flash
flood threat over the burn areas. Moisture gradually returns to
the region next week and combined with modest instability, may
lead to an increased threat for flash flooding over the burn
areas.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Danielson
SHORT TERM...Rodriguez
LONG TERM...Mensch
AVIATION...Danielson
HYDROLOGY...Rodriguez/Mensch
Hazardous weather outlook, Jul 7, 12:26 PM MDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1226 PM MDT Thu Jul 7 2022

COZ030>051-081830-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1226 PM MDT Thu Jul 7 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms this afternoon. A few may be
strong, mainly in portions of the northern plains, with gusty
outflow winds, large hail, and heavy rain the primary threats.
There is potential for burn area flash flooding especially over
the East Troublesome and Cameron Peak burn areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

isolated to scattered showers and thunderstorms possible Friday
afternoon with the best chances over the high country south of
I-70. Main concern for impacts is heat this weekend. There is high
confidence for well-above normal temperatures with highs
potentially approaching triple digits for the urban corridor and
into the low 100s for the east plains. Dry conditions will result
in an increased threat for elevated fire weather conditions this
weekend. Breezy conditions Sunday may promote spotty near-critical
to critical conditions for the north plains (north Weld) and high
mountain valleys of North Park.

Cooler unsettled weather is expected next week with a better
chance for storms. There is the potential that one or two of the
storms could become strong to severe on the plains Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jul 7, 11:19 AM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1119 AM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HEAVY RAIN       1 N BRUSH               40.26N 103.63W
07/07/2022  E1.30 INCH       MORGAN             CO   PUBLIC

0450 PM     TORNADO          3 WSW BRUSH             40.24N 103.68W
07/06/2022                   MORGAN             CO   STORM CHASER

            SNAPPED POWER POLE.

0445 PM     TORNADO          4 ESE FORT MORGAN       40.25N 103.72W
07/06/2022                   MORGAN             CO   TRAINED SPOTTER

            OAK TREES RIPPED APART.

0348 PM     HAIL             STRASBURG               39.74N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0330 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
07/06/2022  E0.50 INCH       ADAMS              CO   PUBLIC

0328 PM     HAIL             1 SSW STRASBURG         39.72N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0315 PM     HAIL             1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022  E1.00 INCH       DOUGLAS            CO   PUBLIC

0305 PM     HAIL             14 WSW HUGO             39.06N 103.70W
07/06/2022  M1.00 INCH       LINCOLN            CO   STORM CHASER

            ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
            HEAVY RAIN ALONG HIGHWAY 71.

0245 PM     TORNADO          7 ENE GROVER            40.90N 104.10W
07/06/2022                   WELD               CO   STORM CHASER

            BRIEF TORNADO.

0243 PM     HAIL             11 N KIOWA              39.50N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0240 PM     HAIL             10 N KIOWA              39.49N 104.44W
07/06/2022  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0220 PM     HAIL             2 NNE KIOWA             39.38N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   PUBLIC

&&
Local storm report, Jul 7, 12:10 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1210 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HEAVY RAIN       1 N BRUSH               40.26N 103.63W
07/07/2022  E1.30 INCH       MORGAN             CO   PUBLIC

0450 PM     TORNADO          3 WSW BRUSH             40.24N 103.68W
07/06/2022                   MORGAN             CO   STORM CHASER

            SNAPPED POWER POLE.

0445 PM     TORNADO          4 ESE FORT MORGAN       40.25N 103.72W
07/06/2022                   MORGAN             CO   TRAINED SPOTTER

            OAK TREES RIPPED APART.

0348 PM     HAIL             STRASBURG               39.74N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0330 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
07/06/2022  E0.50 INCH       ADAMS              CO   PUBLIC

0328 PM     HAIL             1 SSW STRASBURG         39.72N 104.31W
07/06/2022  E1.00 INCH       ARAPAHOE           CO   PUBLIC

0315 PM     HAIL             1 ENE CHEESMAN RESERVOI 39.22N 105.25W
07/06/2022  E1.00 INCH       DOUGLAS            CO   PUBLIC

0305 PM     HAIL             14 WSW HUGO             39.06N 103.70W
07/06/2022  M1.00 INCH       LINCOLN            CO   STORM CHASER

            ESTIMATED WIND GUSTS TO 60 MPH, ALONG WITH
            HEAVY RAIN ALONG HIGHWAY 71.

0245 PM     TORNADO          7 ENE GROVER            40.90N 104.10W
07/06/2022                   WELD               CO   STORM CHASER

            BRIEF TORNADO.

0243 PM     HAIL             11 N KIOWA              39.50N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0240 PM     HAIL             10 N KIOWA              39.49N 104.44W
07/06/2022  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0228 PM     HAIL             6 N KIOWA               39.43N 104.46W
07/06/2022  M1.25 INCH       ELBERT             CO   STORM CHASER

0220 PM     HAIL             2 NNE KIOWA             39.38N 104.44W
07/06/2022  E1.00 INCH       ELBERT             CO   PUBLIC

&&
Special weather statement, Jul 7, 1:41 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Thu Jul 7 2022

COZ038-072015-
Larimer County Below 6000 Feet/Northwest Weld County CO-
141 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of north central Weld
County through 215 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Purcell, or 22 miles northeast of Greeley, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Purcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4073 10441 4063 10453 4063 10464 4080 10465
      4080 10441
TIME...MOT...LOC 1940Z 266DEG 11KT 4071 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 2:04 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
204 PM MDT Thu Jul 7 2022

COZ035-038-039-072030-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
204 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of south central
Larimer and northeastern Boulder Counties through 230 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinewood Springs, or 25 miles southwest of Fort Collins, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lyons, Carter Lake, Pinewood Springs and Allenspark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4018 10543 4034 10544 4034 10517 4018 10517
TIME...MOT...LOC 2004Z 273DEG 19KT 4025 10532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 2:12 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Denver CO
212 PM MDT Thu Jul 7 2022

COZ038-042-043-072045-
Central and South Weld County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
212 PM MDT Thu Jul 7 2022

...Strong thunderstorms will impact portions of northwestern Weld
County through 245 PM MDT...

At 212 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of South Greeley to 3 miles west
of Milton Reservoir, or along a line extending from 11 miles
southeast of Cheyenne to 12 miles south of Greeley. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greeley, Evans, Milliken, Eaton, LaSalle, Ault, Kersey, Gilcrest,
Pierce, Grover, Purcell, Galeton, Gill, Barnesville, Hereford,
Briggsdale and Lucerne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 10416 4027 10433 4029 10485 4100 10468
TIME...MOT...LOC 2012Z 272DEG 16KT 4104 10462 4024 10470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:14 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:44 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:50 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 6, 6:58 PM MDTTornado WarningBOUWashington19 min
Jul 6, 7:22 PM MDTSevere Thunderstorm WarningBOUWashington38 min
Jul 7, 12:22 PM MDTAreal Flood AdvisoryBOUGrand83 min
Jul 7, 12:33 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 7, 12:42 PM MDTFlash Flood WarningBOUGrand104 min
Jul 7, 1:41 PM MDTSpecial Weather StatementBOUWeld34 min
Jul 7, 2:04 PM MDTSpecial Weather StatementBOUBoulder26 min
Jul 7, 2:12 PM MDTSpecial Weather StatementBOUWeld33 min
Jul 7, 2:54 PM MDTFlash Flood Warning Considerable damage threatBOULarimer108 min
Jul 7, 3:36 PM MDTSevere Thunderstorm WarningBOUMorgan39 min
Jul 7, 3:39 PM MDTSevere Thunderstorm WarningBOULogan, Weld51 min
Jul 7, 3:48 PM MDTSpecial Weather StatementBOUDenver42 min
Jul 7, 4:08 PM MDTSpecial Weather StatementBOUCrowley37 min
Jul 7, 4:21 PM MDTSpecial Weather StatementBOULogan24 min
Jul 7, 4:30 PM MDTSpecial Weather StatementBOULogan30 min
Jul 7, 4:33 PM MDTSevere Thunderstorm WarningBOULincoln27 min
Jul 7, 5:02 PM MDTSevere Thunderstorm WarningBOULincoln28 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.